# SDR GTIA2023121537694

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 2,703 hours, 1,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT @2000 FINAL TURNED OFF PACK 1 AND SMELL STOPPED-PERFORMED TSM 05-50-810-831 FOND APU COMPARTMENT WOTH NO CONTAMINATION RAN APU BLEED  FOUND NO CONTAMINATION IAW 49-00-00 RAN ENGINES 1 AND 2 71-00-00 ISOLATED ODOR SOURCE TO PACK #1. USED AERO TRACER. RF TO L/P 3275932-2
